# SDR CA980916040

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Spar
- Part number: 355A12004008
- Condition: Cracked
- Location: T/R Blade
- Component: 355A12004008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUSPECT CRACKED SPAR.  FLEXING OF BLADE PRODUCES SOUND OF CRACKED SPAR AND VISIBLE SPLINTERS SHOWING.  SMALL CRACKS .3750 INCH LONG ON SIDES OF BLADES.
